# SDR AT9900760

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT LIGHT WILL NOT STAY IN PROPER POSITION.  RESECURED L-2 DOOR EMERGENCY LIGHT IAW MM 25-50.
